# SDR ASAA2018020723460

- Difficulty date: February 7, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 43,989 hours, 13,264 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO DESCENT PUSHED MASTER CAUTION RECALL & THE PACK LIGHT ILLUMINATED.  RAN QRH PROCEDURES, & THE LIGHT EXTINGUISHED.  ACFT GROUNDED.  PERFORMED A PACK TEMP CONTROL BITE CHECK IAW FIM 21-62 TASK 801.  FOUND THE LEFT RAM AIR ACTUATOR LIGHT ILLUMINATED ON BITE, ALL OTHERS GO AFTER RESET.  ALL CHECK OK.  DETERMINED INTERMITTENT FAULT. NO DEFECTS NOTED.  OK FOR SERVICE.
